# SDR DALA2022061304141

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,238 hours, 13,714 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 CORROSION FOUND ON THE GAP AREA BETWEEN THE RH SIDE WING CENTER SECTION REAR SPAR WEB AND THE SIDE FRAME BULKHEAD FITTING. CORRECTIVE ACTION: THE CORROSION AREA REPAIRED AS PER PRI 599482-14 REV 0 AND PRI 599482-14 (2273299)
